Efficiency and exponential models in variance reduction technique

E. Vegas, J. del Castillo, J. Ocaña

Research output: Contribution to journalArticleResearch

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)61-74
JournalJournal of Statistical Planning and Inference.
Volume85
DOIs
Publication statusPublished - 1 Jan 2000

Cite this

Vegas, E., del Castillo, J., & Ocaña, J. (2000). Efficiency and exponential models in variance reduction technique. Journal of Statistical Planning and Inference., 85, 61-74. https://doi.org/10.1016/S0378-3758(99)00066-X